# SDR DHL2008749011

- Difficulty date: February 2, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1089
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL LEADING EDGE PREVIOUS REPAIR AT BS 1089 WL 314 AT 9 O'CLOCK POSITION DOES NOT CONFORM TO AERODYNAMIC SMOOTHNESS REQUIRED FOR CRITICAL AREAS.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER IAW SRM 54-30-3 FIGURE 3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED IAW SRM 54-30-3 FIGURE 2 AND 51-30-2.
